# SDR N6WA200810092

- Difficulty date: October 9, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 7,160 hours, 4,942 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COVER FOR EMERGENCY EXIT ROW HANDLE FALLING DOWN.  RE-SECURED COVER IAW M/M 51-22-61.
